# SDR IPXA1B64955

- Difficulty date: January 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B223503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D L1 DOOR HINGE CUTOUT DOUBLER SUSPECT CRACK MAIN DECK L1 DOOR UPPER HINGE CUTOUT DOUBLER.  REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 58.
